Unisom SleepGels Diphenhydramine HCl SoftGels, 60ct

Unisom SleepGels Diphenhydramine HCl SoftGels, 60ct

Unisom

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Unisom SleepGels, 60-Count:Nighttime sleep aidContains 25 mg diphenhydramine HCl60 softgelsNon-habit formingNo chalky aftertasteReduces the natural urge to stay awakeFall asleep faster and wake up more energized#1 pharmacist recommended brandFor adults and children 12 years and up1
...more >>

Ingredients

Active Ingredients: In Each Softgel: Diphenhydramine HCl (50 mg). Purpose: Nighttime Sleep-Aid. Inactive Ingredients: Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.

Always refer to the actual package for the most accurate information